Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2146
Full metadata record
DC FieldValueLanguage
dc.contributor.authorNeslitürk, Ali İhsan-
dc.contributor.authorAydın, Selçuk Han-
dc.contributor.authorTezer, Münevver-
dc.date.accessioned2016-09-19T13:17:12Z
dc.date.available2016-09-19T13:17:12Z
dc.date.issued2008-10-20
dc.identifier.citationNeslitürk, A. İ., Aydın, S. H., and Tezer, M. (2008). Two-level finite element method with a stabilizing subgrid for the incompressible Navier-Stokes equations. International Journal for Numerical Methods in Fluids, 58(5), 551-572. doi: 10.1002/fld.1753en_US
dc.identifier.issn0271-2091
dc.identifier.issn0271-2091-
dc.identifier.urihttp://doi.org/10.1002/fld.1753
dc.identifier.urihttp://hdl.handle.net/11147/2146
dc.description.abstractWe consider the Galerkin finite element method for the incompressible Navier-Stokes equations in two dimensions. The domain is discretized into a set of regular triangular elements and the finite-dimensional spaces employed consist of piecewise continuous linear interpolants enriched with the residual-free bubble functions. To find the bubble part of the solution, a two-level finite element method with a stabilizing subgrid of a single node is described, and its application to the Navier-Stokes equation is displayed. Numerical approximations employing the proposed algorithm are presented for three benchmark problems. The results show that the proper choice of the subgrid node is crucial in obtaining stable and accurate numerical approximations consistent with the physical configuration of the problem at a cheap computational cost. Copyright © 2008 John Wiley & Sons, Ltd.en_US
dc.language.isoenen_US
dc.publisherJohn Wiley and Sons Inc.en_US
dc.relation.ispartofInternational Journal for Numerical Methods in Fluidsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectNavier-Stokes equationsen_US
dc.subjectStabilizing subgriden_US
dc.subjectTwo-level finite element methoden_US
dc.titleTwo-level finite element method with a stabilizing subgrid for the incompressible Navier-Stokes equationsen_US
dc.typeArticleen_US
dc.authoridTR1919en_US
dc.institutionauthorNeslitürk, Ali İhsan-
dc.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume58en_US
dc.identifier.issue5en_US
dc.identifier.startpage551en_US
dc.identifier.endpage572en_US
dc.identifier.wosWOS:000259855900004en_US
dc.identifier.scopus2-s2.0-57849086834en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1002/fld.1753-
dc.relation.doi10.1002/fld.1753en_US
dc.coverage.doi10.1002/fld.1753en_US
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.languageiso639-1en-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.cerifentitytypePublications-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
2146.pdf1.14 MBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

9
checked on Dec 11, 2021

WEB OF SCIENCETM
Citations

10
checked on Jan 15, 2022

Page view(s)

40
checked on Jan 17, 2022

Download(s)

48
checked on Jan 17, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.